<< Previous Issue Journal of the Korean Mathematical Society (Vol. 53, No. 4) Next Issue >>
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 725—967
Controllability of rolling bodies with regular surfaces
S. Reza Moghadasi
MSC numbers : Primary 93B27; Secondary 70E18, 93B05, 70Q05
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 725—735
Deforming pinched hypersurfaces of the hyperbolic space by powers of the mean curvature into spheres
Shunzi Guo, Guanghan Li, and Chuanxi Wu
MSC numbers : Primary 53C44, 35K55; Secondary 58J35, 35B40
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 737—767
Some rigidity theorems for self-shrinkers of the mean curvature flow
Hezi Lin
MSC numbers : Primary 53C44, 53C21
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 769—780
Local convergence for some third-order iterative methods under weak conditions
Ioannis K. Argyros, Yeol Je Cho, and Santhosh George
MSC numbers : 65D10, 65D99
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 781—793
Continuous Hamiltonian dynamics and area-preserving homeomorphism group of $D^2$
Yong-Geun Oh
MSC numbers : 53D05, 53D35, 53D40, 37E30
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 795—834
On solutions to some nonlinear difference and differential equations
Wei Chen, Pei-Chu Hu, and Yingying Zhang
MSC numbers : 30D35, 39B32, 34M05
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 835—846
Zero based invariant subspaces and fringe operators over the bidisk
Kei Ji Izuchi, Kou Hei Izuchi, and Yuko Izuchi
MSC numbers : Primary 47A15, 32A35; Secondary 47B35
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 847—868
Extending hyperelliptic K3 surfaces, and Godeaux surfaces with $\pi_1=\mathbb{Z}/2$
Stephen Coughlan
MSC numbers : 14J10, 14J29, 14J40
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 869—893
Normal eigenvalues in evolutionary process
Dohan Kim, Rinko Miyazaki, Toshiki Naito, and Jong Son Shin
MSC numbers : Primary 47A10, 47D06; Secondary 35K05
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 895—908
Finite type of the pedal of revolution surfaces in $E^{3}$
Mohamed Abdelatif, Hamdy Nour alldeen, Hassan Saoud, and Saleh Suorya
MSC numbers : 53B25, 53C40
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 909—928
Asymptotic behaviors of fundamental solution and its derivatives to fractional diffusion-wave equations
Kyeong-Hun Kim and Sungbin Lim
MSC numbers : 60J60, 60K99, 26A33, 35A08, 35R11, 45K05, 45M05
J. Korean Math. Soc. 2016 Vol. 53, No. 4, 929—967

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd